A nonabelian version of the Shannon sampling theorem

A. H. Dooley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)624-633
JournalSIAM Journal on Mathematical Analysis (SIMA)
Volume20
Issue number3
DOIs
Publication statusPublished - 1989

Cite this

A nonabelian version of the Shannon sampling theorem. / Dooley, A. H.

In: SIAM Journal on Mathematical Analysis (SIMA), Vol. 20, No. 3, 1989, p. 624-633.

Research output: Contribution to journalArticle

@article{c2d237def9e7401595479cd43a1f33f8,
title = "A nonabelian version of the Shannon sampling theorem",
author = "Dooley, {A. H.}",
year = "1989",
doi = "10.1137/0520044",
language = "English",
volume = "20",
pages = "624--633",
journal = "SIAM Journal on Mathematical Analysis (SIMA)",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - A nonabelian version of the Shannon sampling theorem

AU - Dooley, A. H.

PY - 1989

Y1 - 1989

UR - http://dx.doi.org/10.1137/0520044

U2 - 10.1137/0520044

DO - 10.1137/0520044

M3 - Article

VL - 20

SP - 624

EP - 633

JO - SIAM Journal on Mathematical Analysis (SIMA)

JF - SIAM Journal on Mathematical Analysis (SIMA)

SN - 0036-1410

IS - 3

ER -